Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Took antibiotics for having pimples on legs. Diagnosed with bed bug bites. How to get the scars removed?

hello. Im an African American woman who is losing her mind. I have white pimples that began on my legs and eventually let dark marks after applying hot clothes and taking plenty of hot showers. I have gone to the emergency to have this checked out and was given antibiotics (bactrium). When the problem reocurred I went back to the emergency and was given a different antibotic. I was told that this was a case of bedbugs. I doubt it very seriously. Since the two trips at the emergency and the several doses of antibotics the situation has gotten worse. I now get the white pimples on my thighs, buttocks big toe and genital area. After it appears to have healed, it leaves a shapelike circle( ringworm looking). It is very painful to endure at times.I am seeking help. what would you recommend,
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Thanks for the query,

You can use a skin lightening cream.

Various creams like melalite xl look brite etc are available in market.

You can use any of them.

If there is no response you can go for chemical peels.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Sat, 14 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor